Remarks on factorizations in algebraic number fields
Colloquium Mathematicum, Tome 46 (1982) no. 1, pp. 123-130
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_46_1_123_130,
author = {Jan \'Sliwa},
title = {Remarks on factorizations in algebraic number fields},
journal = {Colloquium Mathematicum},
pages = {123--130},
year = {1982},
volume = {46},
number = {1},
doi = {10.4064/cm-46-1-123-130},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-46-1-123-130/}
}
Jan Śliwa. Remarks on factorizations in algebraic number fields. Colloquium Mathematicum, Tome 46 (1982) no. 1, pp. 123-130. doi: 10.4064/cm-46-1-123-130
Cité par Sources :